# SDR WX0A00003A

- Difficulty date: August 15, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N414EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47746
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT - DURING SCHEDULED MAINTENANCE, TAILCONE EMERGENCY LIGHTING SYSTEM FAILED TO ILLUMINATE.  MAINTENANCE REPLACED BULB AND BATTERIES.  TAILCONE EMERGENCY LIGHT SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
